MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS PERFORMA CARDIOLOGY CATHETER

MERIT MEDICAL SYSTEMS PERFORMA CARDIOLOGY CATHETER
Model Number 00884450002902
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The product was examined visually.The complaint is confirmed.No definitive root cause could be determined however, it is likely that excessive force was applied to the device during use.A search of the complaint database found no similar complaints for this lot number were found.The device history record was reviewed and no exception documents were found for the lot.
 
Additional Manufacturer Narrative
The device has returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a percutaneous transluminal peripheral vascular procedure, 5cm of the 4f catheter tip detached within the patient.

Brand Name
PERFORMA CARDIOLOGY CATHETER
Common Device Name
CARDIOLOGY CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
8830 siempre viva road #100
san diego CA 92154
MDR Report Key9501088
Report Number3011642792-2019-00028
Device Sequence Number2001934
Product Code DQO
UDI-Device Identifier00884450002902
UDI-Public00884450002902
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K943739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number00884450002902
Device Catalogue Number7718-A0/B
Device Lot Number11311335
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2019
Initial Date Received by Manufacturer 11/29/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1